# SDR P5CA9701087

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW FRONT SPAR LWR CHORD CRACK FOUND 2 INCH LONG AT OLES 1430, REF BOEING PAO-HKG-97-0021RE FOR REPAIR.
